中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Green function approach for the one-dimension ferrimagnetic chain with alternating spins 1 and 1/2
作者: Xie, G ;  Chen, B ;  Han, RS
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS B
出版日期: 2001
卷号: 15, 期号:12, 页码:1855-1865
关键词: LOW-TEMPERATURE PROPERTIES ;  MAGNETISM ;  STATES ;  FIELD
学科分类: Physics
通讯作者: Xie, G , Peking Univ, Dept Phys, Beijing 100871, Peoples R China.
部门归属: Peking Univ, Dept Phys, Beijing 100871, Peoples R China; Hangzhou Teachers Coll, Dept Phys, Hangzhou 310012, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Hangzhou 310012, Peoples R China
英文摘要: We present Green Function's decoupling approximate approach for the ferrimagnetic spin chain with alternating spins 1 and 1/2, and a numerical method for solving two transcendental equations. And we compare some of our results with those from other theoretical approaches, such as the dependence of chiT on T, where chi denotes susceptibility and T temperature. Moreover, we discuss some physical properties of our results.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000169277800004
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12746
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Green function approach for the one-dimension ferrimagnetic chain with alternating spins 1 and 1_2.pdf(315KB)----开放获取View Download

Recommended Citation:
Xie, G,Chen, B,Han, RS. Green function approach for the one-dimension ferrimagnetic chain with alternating spins 1 and 1/2[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B,2001,15(12):1855-1865.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xie, G]'s Articles
 [Chen, B]'s Articles
 [Han, RS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xie, G]‘s Articles
 [Chen, B]‘s Articles
 [Han, RS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Green function approach for the one-dimension ferrimagnetic chain with alternating spins 1 and 1_2.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace